A Distinguishable Model Theorem for the Minimal US-Tense Logic

Notre Dame Journal of Formal Logic 36 (4):585-594 (1995)
  Copy   BIBTEX

Abstract

A new concept of model for the US-tense logic is introduced, in which ternary relations of betweenness are adjoined to the usual early-later relation. The class of these new models, which contains the class of Kripke models, satisfies, contrary to that, the Distinguishable Model Theorem, in the sense that each model is equivalent to a model in which no two points verify exactly the same formulas

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Duality and Completeness for US-Logics.Fabio Bellissima & Saverio Cittadini - 1998 - Notre Dame Journal of Formal Logic 39 (2):231-242.
A Counterexample in Tense Logic.Frank Wolter - 1996 - Notre Dame Journal of Formal Logic 37 (2):167-173.
Essential Forcing Generics.Stephanie Cawthorne & David Kueker - 2000 - Notre Dame Journal of Formal Logic 41 (1):41-52.
Action Emulation between Canonical Models.Floor Sietsma & Jan van Eijck - 2013 - Journal of Philosophical Logic 42 (6):905-925.
Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Characterizing Model Completeness Among Mutually Algebraic Structures.Michael C. Laskowski - 2015 - Notre Dame Journal of Formal Logic 56 (3):463-470.
The Usual Model Construction for NFU Preserves Information.M. Randall Holmes - 2012 - Notre Dame Journal of Formal Logic 53 (4):571-580.
The Vaught Conjecture: Do Uncountable Models Count?John T. Baldwin - 2007 - Notre Dame Journal of Formal Logic 48 (1):79-92.

Analytics

Added to PP
2010-08-24

Downloads
21 (#761,941)

6 months
2 (#1,259,919)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Finite Trees in Tense Logic.Bellissima Fabio & Cittadini Saverio - 1999 - Studia Logica 62 (2):121-140.
Duality and Completeness for US-Logics.Fabio Bellissima & Saverio Cittadini - 1998 - Notre Dame Journal of Formal Logic 39 (2):231-242.

Add more citations

References found in this work

On some u,s-tense logics.Ming Xu - 1988 - Journal of Philosophical Logic 17 (2):181 - 202.

Add more references